# SDR CALA2025101510102

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 70,480 hours, 31,113 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT,  WENT THROUGH FLOW CHECK OF BIRDS ON RT SIDE,  PERFORMED DVI PHASE 1 INSPECTION OF AIRCRAFT IAW MM 05-51-14. INSPECTED RADOME AND WX RADAR WITH NO SIGNS OF DELAMINATION, OR DAMAGE. VERFIED WITH FLIGHT CREW WRITE UP WAS PRECAUTIONARY. FLIGHT CREW OBSERVED NO SMELL, NAV & RADIO FUNCTIONED CORRECTLY. AIRCRAFT IN GOOD FOR CONTINUED SVC.
